MathSciNet Relay Station
MathSciNet bibliographic data
MR1604325 (98k:57051) 57R70 (57R42)
Pintea, Cornel A measure of non-immersability of the Grassmann manifolds in some Euclidean spaces. Proc. Edinburgh Math. Soc. (2) 41 (1998), no. 1, 197–205.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement